| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section h.6.The recipient was reimplanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information section: a.1.Additional information sections a.2, a.3.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The company was informed that the surgeon mistakenly explanted the wrong device.Advanced bionics is currently in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction information section g.3.The original reportable date of awareness has been corrected to july 3, 2025.Device testing revealed results within normal limits.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: sections h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed sliced silicone overmold on the top and bottom covers.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical test performed.This device was explanted for medical reasons.The device passed the tests performed.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.